MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,12.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,12.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2352
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Unspecified Infection (1930); Pain (1994); No Code Available (3191)
Date of Event 09/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient's knee presented as painful, swollen and draining fluid.During surgery, it was noted there was micro motion of the femur due to bone loss of the distal femur.The femoral sleeve was well fixed.The tibial component was also well fixed.All implants were removed.An antibiotic cement spacer was implanted.Doi: (b)(6) 2017.Dor: (b)(6) 2020; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
TC3 RP TIBIAL INSERT S4,12.5
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10580796
Report Number1818910-2020-20835
Device Sequence Number19610404
Product Code NJL
UDI-Device Identifier10603295242352
UDI-Public10603295242352
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2352
Device Catalogue Number962352
Device Lot NumberH46600
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR CEMENT; MBT REVISION CEM TIB TRAY S2.5; MBT TRAY SLEEVE POR M/L 37MM; PFC*SIGMA TC3 FEM LEFT SZ4; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER NEUTRAL BOLT; TC3 RP TIBIAL INSERT S4,12.5; UNIVERSAL FEM SLV FUL POR 34MM; UNIVERSAL STEM 75X16MM FLUTED; UNIVERSAL STEM 75X20MM FLUTED; COMPETITOR CEMENT; MBT REVISION CEM TIB TRAY S2.5; MBT TRAY SLEEVE POR M/L 37MM; PFC*SIGMA TC3 FEM LEFT SZ4; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER NEUTRAL BOLT; TC3 RP TIBIAL INSERT S4,12.5; UNIVERSAL FEM SLV FUL POR 34MM; UNIVERSAL STEM 75X16MM FLUTED; UNIVERSAL STEM 75X20MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;